# SDR DALA2023101908624

- Difficulty date: October 17, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 74,237 hours, 34,840 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 LH I/B FLAP SPOOL ASSY (SLIDING PANEL AND HOOK) CRACKED/WORN. CORRECTIVE ACTION: REPLACED LT I/B FLAP SLIDING PANEL & HOOK PER A320 AMM 53-35-11. OK FOR SERVICE. (0023272)
